# SDR 2006FA0000381

- Difficulty date: March 24, 2006
- Submitted: April 19, 2006
- Operation: General aviation
- Aircraft: N739YA
- Make and model: Cessna 172N
- Aircraft serial: 17270902
- Engine: Lyc O360*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 054119810
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR BROKE JUST OUTSIDE OF THE GEAR BOLT.  THE FACE OF THE CRACKED AREA APPEARS TO HAVE RUST ON IT THAT COULD INDICATE A PREVIOUS CRACK.  (NE01200603823) (K)
